I am 21 years old and have had acne for four years. I took the tablet Azithromycin 250 mg and applied vitamin C niacinamide serum for my acne. I did not get any acne after using these medicines, but they reappeared when I stopped taking them. Please suggest something.
Welcome to icliniq.com.
Acne vulgaris, also called acne, appears most often during the teenage due to sudden fluctuation in hormone levels in our body. Apart from this, our lifestyle, including the food we eat, stress, products used on the face, and polycystic ovarian syndrome (PCOS), are some of the contributory factors. If you have menstrual irregularities, please consult a gynecologist to rule out PCOS. Avoid fried foods and red meat, and include lots of fruits and vegetables in your diet. Avoid milk and dairy products, sweets, sugar, and chocolates, and consume at least 12 glasses of water daily. Avoid using serums on your face because they are beautifying agents that will increase the appearance of acne. You may use them once the acne has completely healed. I suggest you take the following medications:
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. to treat your acne? The first step is to figure out what types of acne blemishes you have. Read the article to know more .. ... Read fullWhy do antibiotics clear acne?
Hi doctor, Why do antibiotics clear acne ... Is bacteria the cause of acne ... Read fullAcne Vulgaris and it's Management
Acne and acne scars cause anxiety and affect social relationships and self-image ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now